# SDR T17A20200811036

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N498TM
- Make and model: Beech 400A
- Aircraft serial: RK601
- Aircraft time: 7,032 hours, 5,274 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Broken
- Location: Landing Light
- Part time: 7,032 hours, 5,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING LIGHT DOOR HINGE BROKEN.  REMOVED AND REPLACED UPPER DOOR HINGE AND HINGE PIN.
